# SDR MALA040892

- Difficulty date: November 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 16,977 hours, 18,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7259721389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, FLOOR WEB P/N 7253721-389 CORRODED OUT OF LIMITS AT FS 294 AT BL 0 & LBL 10.0.  DAMAGE WAS REPAIRED IAW SRM 53-70-30.
